# SDR IPXA2023111580332

- Difficulty date: October 20, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: UPA5327545120000
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS2C- CLS ADAPTER AT FR 54.2 RHS OF Y0 REQUIRES ROB FOR N156UP INSTALLED CLS ADAPTER AT FR 54.2 RHS OF Y 0 I.A.W. SRM 51-40-21AND E0 88530 PRELIM, VERIFIED
